# SDR 200200169

- Difficulty date: January 23, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- Aircraft time: 64,833 hours, 15,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B170688
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 FLAP TRACK, CORROSION TRACK MOUNT HOLE.  THIS REWORK INVOLVES REPLACING THE SERVICE BULLETIN 747-57-2207, INSTALLED BUSHING WITH NEW INCREASED OD BUSHING.  THIS OD INCREASE COMPENSATES FOR THE INCREASE BORE DIAMETER THAT REMOVED THE CORROSION.  THIS REPAIR IS APPROVED BY THE BOEING COMPANY PER ECRA N639FE-B747-010-EAC.
